# SDR CALA2024051001420

- Difficulty date: May 9, 2024
- Submitted: May 10, 2024
- Operation: Air carrier
- Aircraft: N874UA
- Make and model: Airbus A319-132
- Aircraft serial: 2008
- Aircraft time: 55,518 hours, 34,071 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320600
- Condition: Corroded
- Location: Frms 67-68
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN L-2 DOOR SILL HAS BUBBLED PAINT POSSIBLE CORROSION PER HAECO LCQ N/R 9298286/42286 GEN BY V061642 REPAIRED AFT CABIN L-2 DOOR SILL AT FR68/67 Y1292 IAW A319 SRM 53-41-14-300-001 REPAIR PRINCIPLE 7 BY MECH V061742 INSP BY V892442
